Doctor insights on:
Does Symptomatic Dermatographism Usually Cause Many Symptoms
Nobody knows.: Dermatographism is a form of hives (urticaria). The hives develop in response to rubbing or scratching the skin, which releases histamine, which in turn causes the hives. Why some people get this response to physical rubbing of their skin is not known yet. ...Read moreSee 1 more doctor answer
Does taking antihistamine (levocetrizen) as medication for symptomatic dermatographism has any effect on breastfed child?
+ana, postive 320 and anti ribosomal p antibodies. All other labwork is normal. Symptoms are photosenstivity, livedo reticularis, mouth sores.....?
See allergist and dermatologist: Your symptoms and clinical picture suggests to different diagnosis as -either simple allergic condition ,or connective tissue disease,lupus erythrommatosus .You should be further investigated as blood test and may be skin biopsy may give clue to diagnosis .Avoid sun exposure ,taking anti allergic medication and steroids may help .Consult the dermatologist ...Read moreSee 2 more doctor answers
Antihistamines.: Several potential causes. See your dermatologist.Get a more detailed answer ›
Hi, i want to ask you about white dermatographism.I've been sick since 7 months ago.Is it possible cause by HIV ? Because i was do free sex 5 mnth ago
I believe I have developed dermatographism, I have been taking fexofenadine for around six months now, what causes this and how can I get rid of it?
Dermatographism: This physical urticaria syndrome is common and can be prolonged. For some facts and tips on this, go to my blog at http://www.Familyallergyasthmacare.Com/2013/05/dermographism-i-scratch-therefore-i-hive/. ...Read more
Dermatographism: In some forms of dermatographism, symptoms appear within a few minutes of stroking the skin with an object, and the rash goes away without treatment within an hour. Other forms of dermatographism, like delayed pressure urticaria, are accompanied by a burning sensation and pain that can last for hours after the pressure was applied. ...Read moreSee 1 more doctor answer
Antihistamines &time: This is a frustrating problem. ..But usually not serious. Daily use of antihistamines is necessary....Sometimes in higher than "usual" dosages...An allergist can help you with this ...And also help you be sure there is no cause....Other than bad luck. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Symptomatic dermatographism
- Does renal trauma usually cause many symptoms?
- Does narcotic abuse usually cause many symptoms?
- Ask a doctor a question free online
- Does tongue cancer usually cause many symptoms?
- Does sciatica usually cause many symptoms?
- Does pyomyositis usually cause many symptoms?
- Does esophageal stricture usually cause many symptoms?
- Talk to a dermatologist online